# SDR SWAA2022101739945

- Difficulty date: September 27, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY; CARGO NET FLOOR STANCHION BS 847 RBL22 W/L 160 / [01] ENTERED MEASUREMENTS.;[02] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. NO ALLOWABLE DAMAGE LIMITS ARE GIVEN FOR THIS PART IN SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9. RECEIVED NEW PART FROM STORES. REF PO 881529.;[03] INSTALLED NEW ANCHOR PLATE IAW SOPM 20-50-01. FLOOR SEALING TO BE ACCOMPLISHED ON FAULT TTG8Q004CX2Y.;[04] VERIFIED CORRECTIVE ACTION 2; 3 AND THE MEASUREMENT TABLE.
